# SDR AALA20090923TUL09

- Difficulty date: September 23, 2009
- Submitted: September 29, 2009
- Operation: Air carrier
- Aircraft: N655AA
- Make and model: Boeing 757223
- Aircraft serial: 24613
- Aircraft time: 57,622 hours, 19,706 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114N4004172A
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NUMBER 8 SLAT FASTENER 45 INCHES OUTBOARD FROM INBOARD END HAS CORROSION AROUND HEAD.  INSTALLED FLUSH DOUBLER PER SRM 57-43-01-2R.
